Posted by: confused | 2012-05-29


hi all

myself and my husband are trying to conceive i have been off the pill since last year august After being on the pill for 2 years and started trying for a baby in january this year. recenty i have been having a 30 day cycle sometimes more .i was due to get my periods on the 17th of may and end on the 20th May however immediately after having intecourse on the 20th of may i got my periods for 3 days. my concern is that after my period i have severe headaches and nausea and slight period cramps and lower back pain. yesterday i couldnt stand the sight of food everything made me feel sick. this has never happened before and the nausea is killing me i dont see how i can be pregnant if i had my period 2 weeks ago? i have read about implantation bleeding but i know that it should just be spotting. i also read that bleeding after intercourse is normal but for 3 days.? i dont want to take a test im to scared im getting my hopes up for nothing. can i be pregnant or what are these symptoms ? please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The period on the 20th May was probably a slightly late period and nothing to do with the intercourse. It doe snot sound like pregnancy. The symptoms you have could be due to a number of things from stress to a bladder infection. See your doctor if they do not settle.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.